# SDR CALA2014070191394

- Difficulty date: July 1, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 67,143 hours, 25,165 cycles
- Engine: Iae V2527A5
- System (JASC): 3210 · Main Landing Gear
- Part: Cover
- Condition: Missing
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC COVER AT LT MLG HINGE POINT IS MISSING.  INTERIM REPAIR ACCOMPLISHED.  REQUIRES DAILY INSPECTION TO ENSURE INTEGRITY OF THE REPAIR & A NEW LT MLG LEG BEARING BLANKING PLUG MUST BE INSTALLED WITHIN 25 FLT HRS IAW ECRA 3211-01346.  DL2030 CREATED TO MONITOR.  REPLACED LT MAIN GEAR PLASTIC COVER IAW ECRA 3211-01346.
